AF Association
13,271 members16,143 posts

Upper back pain and erratic B/P

12 days post ablation. I am noticing severe, dull, aching pain across my rib cage in my back. I have never had this before. And, one day my B/P WILL BE 170/110, then the next day, 93/45. Only med is cardizem, started last Saturday.

Any ideas? Thanks from TEXAS!

7 Replies
oldestnewest

Are you taking any antiacid or reflux medication?

Reply

Hi Buffafly: No. The pain is across my lower rib cage in the back, all across. Very weird.

Reply

I think you should speak to your EP or his arrhythmia nurse if this persists.

1 like
Reply

Thanks, Bob. I will call him tomorrow if no change. Why is the B/P so erratic? Before this all started, my hypertension was mild and the 20mg of Lisinopril handled it.

Reply

I remembered you had a thoracic aneurism repair not so long ago - could there be a connection? I've had to learn a lot about aortic aneurysms because three members of my family had them 🙁

Please let us know how you get on.

Reply

My blood pressure went sky high post ablation and I was put back on the diltiazem 300mg and losartan 100mg. BP is now perfect 120/80 on average 12 weeks post ablation but still on this dosage of Meds. Is the pain recent or have you had it since ablation? May be unrelated.

Regards

B🐝

Reply

Does the pain radiate from your sides and across your back? That could be from an inflamed gall bladder. Not something to trifle with. See your primary doc asap to rule out gall bladder and kidneys.

It could also have to do with stress but I'd check out the organ issues first, and right away. If it gets worse, go to the ER. You really don't want emergency abdominal surgery.

Reply

You may also like...